Journal of Applied Mathematics

Journal of Applied Mathematics / 2013 / Article
Special Issue

Variational Inequalities and Vector Optimization

View this Special Issue

Editorial | Open Access

Volume 2013 |Article ID 245485 |

Jian-Wen Peng, Nan-Jing Huang, Xue-Xiang Huang, Jen-Chih Yao, "Variational Inequalities and Vector Optimization", Journal of Applied Mathematics, vol. 2013, Article ID 245485, 1 page, 2013.

Variational Inequalities and Vector Optimization

Received07 Feb 2013
Accepted07 Feb 2013
Published12 Mar 2013

As very powerful and important tools in the study of nonlinear sciences, variational inequalities and vector optimization have attracted so much attention. Over the last decades, variational inequality and vector optimization techniques have been applied extensively in such diverse fields as biology, chemistry, economics, engineering, game theory, management science, physics, and so on. The thorough study of both theory and methods about variational inequalities and vector optimization contained in the literature will help us to find new variational inequalities and vector optimization techniques for solving the practical problems.

The aim of this special issue is to present new approaches and theories for variational inequalities and vector optimization problems arising in mathematics and applied sciences.

This special issue includes 24 high-quality peer-reviewed papers that deal with different aspects of variational inequalities and vector optimization problems. These papers contain some new, novel, and innovative techniques and ideas. We hope that all the papers published in this special issue can motivate and foster further scientific works and development of the research in the area of the theory, algorithms, and applications of variational inequalities and vector optimization problems.


As guest editors for this special issue, we wish to thank all those who submitted papers for publication and many specialists who served as the reviewers. We highly appreciate the support from the editorial members of the journal, as well as the editorial staff of Hindawi Publishing Corporation. J.-W. Peng was supported by the National Nature Science Foundation of China (no. 11171363), the Special Fund of Chongqing Key Laboratory (CSTC 2011KLORSE01), and the project of the third batch support program for excellent talents of Chongqing City High Colleges.

Jian-Wen Peng
Nan-Jing Huang
Xue-Xiang Huang
Jen-Chih Yao

Copyright © 2013 Jian-Wen Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.